Alert archive / California / Wind Advisories in 2006
Wind Advisory 33, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Nov 26, 2006, 2:28 PM PST for San Bernardino County, California. It took effect at Nov 27, 2006, 4:00 AM PST. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2006, 2:28 PM PST (22:28 UTC)
- In effect from
- Nov 27, 2006, 4:00 AM PST
- Expired
- Nov 28, 2006, 7:35 PM PST
- In force
- 40 hr
- Issued by
- NWS Las Vegas, NV
County San Bernardino County, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 262228 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 228 PM PST SUN NOV 26 2006 CAZ523>525-270700- /O.NEW.KVEF.WI.Y.0033.061127T2000Z-061128T0800Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 228 PM PST SUN NOV 26 2006 ...WIND ADVISORY IN EFFECT FROM 12 PM MONDAY TO MIDNIGHT PST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM MONDAY TO MIDNIGHT PST MONDAY NIGHT. AN UNSEASONABLY STRONG AREA OF LOW PRESSURE OVER WASHINGTON STATE WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE MOJAVE DESERT MONDAY AFTERNOON AND EVENING. SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL OCCUR IN THE ADVISORY AREA. THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST AND SAND. THE BLOWING DUST AND SAND MAY REDUCE VISIBILITIES TO LESS THAN ONE MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ520-270700- /O.EXB.KVEF.HW.A.0012.061127T2100Z-061128T0800Z/ OWENS VALLEY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE 228 PM PST SUN NOV 26 2006 ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. AN UNSEASONABLY STRONG AREA OF LOW PRESSURE OVER WASHINGTON STATE WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE SOUTHERN SIERRA DESERT MONDAY AFTERNOON AND EVENING. WINDS AT THE RIDGETOPS WILL LIKELY EXCEED 60 MPH...AND THERE IS SOME CHANCE OF THESE WINDS SPILLING DOWN THE EASTERN SLOPES INTO THE WESTERN OWENS VALLEY MONDAY EVENING. TRUCKERS AND DRIVERS OF OTHER HIGH PROFILE VEHICLES SHOULD STAY TUNED FOR FURTHER UPDATES ON THIS SITUATION. IF THE WINDS REACH THE OWENS VALLEY FLOOR MONDAY EVENING...THEY WILL BE CAPABLE OF BLOWING OVER VEHICLES ON HIGHWAY 395. $$ CAZ519-270700- /O.EXT.KVEF.HW.A.0012.061127T2100Z-061128T0800Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 228 PM PST SUN NOV 26 2006 ...HIGH WIND WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE HIGH WIND WATCH IS NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. AN UNSEASONABLY STRONG AREA OF LOW PRESSURE OVER WASHINGTON STATE WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE SOUTHERN SIERRA DESERT MONDAY AFTERNOON AND EVENING. WINDS AT THE RIDGETOPS WILL LIKELY EXCEED 60 MPH. RESIDENTS OF MOUNTAIN COMMUNITIES SUCH AS ASPENDELL...AND ANYONE PLANNING TO TRAVEL INTO THE SIERRAS ON MONDAY...SHOULD BE PREPARED FOR THESE STRONG WINDS. REDUCED VISIBILITY IN BLOWING SNOW WILL ALSO BE POSSIBLE. TRUCKERS AND DRIVERS OF OTHER HIGH PROFILE VEHICLES SHOULD STAY TUNED FOR FURTHER UPDATES ON THIS SITUATION. $$ PIERCE
8 follow-up statements
000 WWUS75 KVEF 270615 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1015 PM PST SUN NOV 26 2006 CAZ523>525-271800- /O.CON.KVEF.WI.Y.0033.061127T2000Z-061128T0800Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 1015 PM PST SUN NOV 26 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM MONDAY TO MIDNIGHT PST MONDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM MONDAY TO MIDNIGHT PST MONDAY NIGHT. AN UNSEASONABLY STRONG AREA OF LOW PRESSURE MOVING INTO THE PACIFIC NORTHWEST WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE MOJAVE DESERT MONDAY AFTERNOON AND EVENING. SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL OCCUR IN THE ADVISORY AREA. THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST AND SAND. THE BLOWING DUST AND SAND MAY REDUCE VISIBILITIES TO LESS THAN ONE MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ519-520-271800- /O.CON.KVEF.HW.A.0012.061127T2100Z-061128T0800Z/ EASTERN SIERRA SLOPES-OWENS VALLEY- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP... INDEPENDENCE...LONE PINE 1015 PM PST SUN NOV 26 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. AN UNSEASONABLY STRONG AREA OF LOW PRESSURE MOVING INTO THE PACIFIC NORTHWEST WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE SOUTHERN SIERRA MONDAY AFTERNOON AND EVENING. WINDS AT THE RIDGETOPS WILL LIKELY EXCEED 70 MPH. VERY STRONG WINDS MAY ALSO WORK THEIR WAY DOWN INTO THE LOWER SIERRA SLOPES AND THE OWENS VALLEY WHERE LOCAL WIND GUSTS TO 50 MPH ARE POSSIBLE. RESIDENTS OF MOUNTAIN COMMUNITIES SUCH AS ASPENDELL...AND ANYONE PLANNING TO TRAVEL INTO THE SIERRAS ON MONDAY...SHOULD BE PREPARED FOR THESE STRONG WINDS. REDUCED VISIBILITY IN BLOWING SNOW WILL ALSO BE POSSIBLE. TRUCKERS AND DRIVERS OF OTHER HIGH PROFILE VEHICLES SHOULD STAY TUNED FOR FURTHER UPDATES ON THIS SITUATION. $$
000 WWUS75 KVEF 271138 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 338 AM PST MON NOV 27 2006 CAZ519-520-271945- /O.UPG.KVEF.HW.A.0012.061127T2100Z-061128T0800Z/ /O.NEW.KVEF.HW.W.0010.061127T2100Z-061128T0800Z/ EASTERN SIERRA SLOPES-OWENS VALLEY- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP... INDEPENDENCE...LONE PINE 338 AM PST MON NOV 27 2006 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG AREA OF LOW PRESSURE MOVING INTO THE PACIFIC NORTHWEST WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE SOUTHERN SIERRA THIS AFTERNOON AND EVENING. WINDS AT THE RIDGE TOPS WILL LIKELY EXCEED 70 MPH. VERY STRONG WINDS ARE ALSO LIKELY TO WORK THEIR WAY DOWN INTO THE LOWER SIERRA SLOPES AND THE OWENS VALLEY WHERE LOCAL WIND GUSTS TO 60 MPH OR STRONGER ARE POSSIBLE. RESIDENTS OF MOUNTAIN COMMUNITIES SUCH AS ASPENDELL...AND ANYONE PLANNING TO TRAVEL INTO THE SIERRAS TODAY...SHOULD BE PREPARED FOR THESE STRONG WINDS. REDUCED VISIBILITY IN BLOWING SNOW WILL ALSO BE POSSIBLE. TRUCKERS AND DRIVERS OF OTHER HIGH PROFILE VEHICLES SHOULD USE EXTREME CAUTION TODAY...ESPECIALLY THIS AFTERNOON AND EVENING ALONG HIGH 395. A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE. $$ CAZ523>525-271945- /O.EXT.KVEF.WI.Y.0033.061127T1200Z-061128T0800Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 338 AM PST MON NOV 27 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT. A STRONG AREA OF LOW PRESSURE MOVING INTO THE PACIFIC NORTHWEST HAS PRODUCED STRONG WINDS ACROSS SAN BERNARDINO THIS MORNING AND WILL CONTINUE TO DO SO THROUGH THIS EVENING. SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL OCCUR IN THE ADVISORY AREA. THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST AND SAND. THE BLOWING DUST AND SAND MAY REDUCE VISIBILITIES TO LESS THAN ONE MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KVEF 271945 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1145 AM PST MON NOV 27 2006 CAZ519-520-280300- /O.EXT.KVEF.HW.W.0010.061127T2100Z-061128T1400Z/ EASTERN SIERRA SLOPES-OWENS VALLEY- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP... INDEPENDENCE...LONE PINE 1145 AM PST MON NOV 27 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM PST TUESDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 AM PST TUESDAY. A STRONG AREA OF LOW PRESSURE MOVING INTO THE PACIFIC NORTHWEST WILL LEAD TO STRONG AND GUSTY WINDS ACROSS THE SOUTHERN SIERRA THIS AFTERNOON AND EVENING. WINDS AT THE RIDGE TOPS WILL LIKELY EXCEED 70 MPH. VERY STRONG WINDS WILL LIKELY WORK THEIR WAY DOWN INTO THE LOWER SIERRA SLOPES AND INTO THE OWENS VALLEY WHERE LOCAL WIND GUSTS TO 60 MPH OR STRONGER ARE POSSIBLE. RESIDENTS OF MOUNTAIN COMMUNITIES SUCH AS ASPENDELL...AND ANYONE PLANNING TO TRAVEL INTO THE SIERRAS TODAY...SHOULD BE PREPARED FOR THESE STRONG WINDS. IN ADDITION...WINDS COMBINING WITH SNOW SHOWERS MAY REDUCE VISIBILITY. TRUCKERS AND DRIVERS OF OTHER HIGH PROFILE VEHICLES SHOULD USE EXTREME CAUTION TODAY...ESPECIALLY THIS AFTERNOON AND EVENING ALONG HIGH 395. A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE. $$ CAZ523>525-280300- /O.EXT.KVEF.WI.Y.0033.000000T0000Z-061129T0400Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 1145 AM PST MON NOV 27 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST TUESDAY. A STRONG AREA OF LOW PRESSURE MOVING INTO THE PACIFIC NORTHWEST HAS PRODUCED STRONG WINDS ACROSS SAN BERNARDINO THIS MORNING AND WILL CONTINUE TO DO SO THROUGH THE OVERNIGHT HOURS AND INTO TUESDAY. SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL OCCUR IN THE ADVISORY AREA. THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST AND SAND AND MAY REDUCE VISIBILITY TO LESS THAN ONE MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS. TRAVELERS ALONG INTERSTATES 15 AND 40 SHOULD USE EXTRA CAUTION OVER THE NEXT COUPLE OF DAYS...ESPECIALLY DRIVERS OF HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KVEF 280236 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 636 PM PST MON NOV 27 2006 CAZ519-520-281400- /O.CON.KVEF.HW.W.0010.000000T0000Z-061128T1400Z/ EASTERN SIERRA SLOPES-OWENS VALLEY- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP... INDEPENDENCE...LONE PINE 636 PM PST MON NOV 27 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY. A STRONG AREA OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL CONTINUE TO PRODUCE STRONG AND GUSTY WINDS ACROSS THE SOUTHERN SIERRA. A WIND GUST TO 76 MPH HAS BEEN REPORTED OVER 5000 FEET...WITH A WIND GUST TO 61 MPH REPORTED AT OAK CREEK RAWS THIS AFTERNOON AND EVENING. THOUGH LULLS MAY OCCUR IN THE WIND SPEEDS...ADDITIONAL GUSTS AT RIDGE TOPS EXCEEDING 70 MPH AND GUSTS TO EXCEEDING 60 MPH IN THE OWENS VALLEY ARE POSSIBLE OVERNIGHT. RESIDENTS OF MOUNTAIN COMMUNITIES SUCH AS ASPENDELL...AND ANYONE PLANNING TO TRAVEL INTO THE SIERRAS TODAY...SHOULD BE PREPARED FOR THESE STRONG WINDS. TRUCKERS AND DRIVERS OF OTHER HIGH PROFILE VEHICLES SHOULD USE EXTREME CAUTION THIS EVENING AND OVERNIGHT ALONG HIGH 395. A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE. $$ CAZ523>525-281400- /O.CON.KVEF.WI.Y.0033.000000T0000Z-061129T0400Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 636 PM PST MON NOV 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY. A STRONG AREA OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST HAS PRODUCED STRONG WINDS ACROSS SAN BERNARDINO TODAY AND WILL CONTINUE TO DO SO THROUGH THE OVERNIGHT HOURS AND INTO TUESDAY. SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL OCCUR IN THE ADVISORY AREA. THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST AND SAND AND MAY REDUCE VISIBILITY TO LESS THAN ONE MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS. TRAVELERS ALONG INTERSTATES 15 AND 40 SHOULD USE EXTRA CAUTION OVER THE NEXT COUPLE OF DAYS...ESPECIALLY DRIVERS OF HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KVEF 280742 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1142 PM PST MON NOV 27 2006 CAZ519-520-280845- /O.CAN.KVEF.HW.W.0010.000000T0000Z-061128T1400Z/ EASTERN SIERRA SLOPES-OWENS VALLEY- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP... INDEPENDENCE...LONE PINE 1142 PM PST MON NOV 27 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE HIGH WIND WARNING. WINDS IN THE WARNING AREA HAD DECREASED TO MAINLY BELOW 15 MPH IN THE OWENS VALLEY AND THE EAST SLOPES OF THE SIERRA LATE THIS EVENING. A SIGNIFICANT INCREASE IN WINDS IS NOT EXPECTED OVERNIGHT IN THESE AREAS BUT WIND GUSTS TO 40 MPH ARE STILL POSSIBLE OVERNIGHT CLOSE TO RIDGETOP LEVELS. $$ CAZ523>525-281400- /O.CON.KVEF.WI.Y.0033.000000T0000Z-061129T0400Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 1142 PM PST MON NOV 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY. A STRONG AREA OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST HAS PRODUCED STRONG WINDS ACROSS SAN BERNARDINO TODAY AND WILL CONTINUE TO DO SO THROUGH THE OVERNIGHT HOURS AND INTO TUESDAY. SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL OCCUR IN THE ADVISORY AREA. THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST AND SAND AND MAY REDUCE VISIBILITY TO LESS THAN ONE MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS. TRAVELERS ALONG INTERSTATES 15 AND 40 SHOULD USE EXTRA CAUTION OVER THE NEXT COUPLE OF DAYS...ESPECIALLY DRIVERS OF HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KVEF 281147 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 347 AM PST TUE NOV 28 2006 CAZ523>525-282000- /O.CON.KVEF.WI.Y.0033.000000T0000Z-061129T0400Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 347 AM PST TUE NOV 28 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A STRONG AREA OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL CONTINUE TO PRODUCE STRONG WINDS ACROSS SAN BERNARDINO TODAY AND INTO THIS EVENING. SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL OCCUR IN THE ADVISORY AREA. THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST AND SAND AND MAY REDUCE VISIBILITY TO LESS THAN ONE MILE AROUND DRY LAKE BEDS AND CONSTRUCTION AREAS. TRAVELERS ALONG INTERSTATES 15 AND 40 SHOULD USE EXTRA CAUTION OVER THE NEXT COUPLE OF DAYS...ESPECIALLY DRIVERS OF HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KVEF 281921 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1121 AM PST TUE NOV 28 2006 CAZ523>525-290330- /O.CON.KVEF.WI.Y.0033.000000T0000Z-061129T0400Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 1121 AM PST TUE NOV 28 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. DUE TO THE STRONG GUSTY WINDS...TRAVELERS ALONG INTERSTATE 15 AND 40 SHOULD USE EXTRA CAUTION TODAY AND INTO THE EARLY EVENING HOURS. SOME AREAS THAT EXPERIENCE THE STRONGEST GUSTS MAY SEE VISIBILITY REDUCED IN BLOWING DUST AND SAND. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ AZZ002-036-CAZ527-NVZ021-290330- /O.NEW.KVEF.HW.A.0013.061129T1400Z-061130T0200Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... LAUGHLIN...BULLHEAD CITY...HOOVER DAM 1121 AM PST TUE NOV 28 2006 /1221 PM MST TUE NOV 28 2006/ ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A STRONG COLD FRONT IS EXECTED TO MOVE SOUTH ACROSS THE AREA ON WEDNESDAY BRINGING VERY STRONG AND GUSTY NORTHERLY WINDS TO THE LAKE MEAD NATIONAL RECREATION AREA AND ALONG THE COLORADO RIVER VALLEY. SUSTAINED WINDS OF 20 TO 35 MPH AND GUSTS TO 50 MPH ARE POSSIBLE OVER A WIDE AREA. LOCALIZED SUSTAINED WINDS NEAR 40 MPH WITH GUSTS APPROACHING OR EXCEEDING 60 MPH ARE POSSIBLE IN FAVORED NORTH TO SOUTH CHANNELS. BOATERS SHOULD EXERCISE EXTREME CAUTION IF VENTURING OUT ONTO AREA LAKES ON WEDNESDAY...OR CONSIDER POSTPONING THEIR ACTIVITIES UNTIL AFTER THE WINDS SUBSIDE. AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. CONTINUE TO MONITOR FORECASTS FOR THE LATEST INFORMATION. $$
000 WWUS75 KVEF 290335 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 735 PM PST TUE NOV 28 2006 CAZ523>525-290445- /O.CAN.KVEF.WI.Y.0033.000000T0000Z-061129T0400Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 735 PM PST TUE NOV 28 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED TO BELOW 20 MPH ACROSS SAN BERNARDINO COUNTY EARLY THIS EVENING. THOUGH WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA...OCCASIONAL GUSTS TO 35 MPH ARE STILL POSSIBLE LATE THIS EVENING. $$ AZZ002-036-CAZ527-NVZ021-291200- /O.UPG.KVEF.HW.A.0013.061129T1400Z-061130T0200Z/ /O.NEW.KVEF.WI.Y.0034.061129T1400Z-061130T0200Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... LAUGHLIN...BULLHEAD CITY...HOOVER DAM 735 PM PST TUE NOV 28 2006 /835 PM MST TUE NOV 28 2006/ ...WIND ADVISORY IN EFFECT FROM 6 AM PST /7 AM MST/ TO 6 PM PST /7 PM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM PST /7 AM MST/ TO 6 PM PST /7 PM MST/ WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG COLD FRONT IS EXPECTED TO MOVE SOUTH ACROSS THE AREA EARLY ON WEDNESDAY BRINGING VERY STRONG AND GUSTY NORTHERLY WINDS TO THE LAKE MEAD NATIONAL RECREATION AREA AND ALONG THE COLORADO RIVER VALLEY. SUSTAINED WINDS OF 20 TO 35 MPH AND GUSTS TO 45 MPH ARE POSSIBLE OVER A WIDE AREA. BOATERS SHOULD EXERCISE EXTREME CAUTION IF VENTURING OUT ONTO AREA LAKES ON WEDNESDAY...OR CONSIDER POSTPONING THEIR ACTIVITIES UNTIL AFTER THE WINDS SUBSIDE. AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE BOATING HAZARDOUS. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Nov 26, 9:19 AM PST, 5 hours 9 minutes earlier.
Area forecast discussion, Nov 26, 9:19 AM PST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 919 AM PST SUN NOV 26 2006 .SYNOPSIS...SEASONABLY COOL AND DRY WEATHER CAN BE EXPECTED OVER THE MOJAVE DESERT AND SOUTHERN GREAT BASIN TODAY. A STRONG STORM SYSTEM WILL THEN BRING A CHANCE OF SNOW IN THE MOUNTAINS AND A SLIGHT CHANCE OF RAIN IN THE VALLEYS MONDAY AND TUESDAY...ALONG WITH WINDY CONDITIONS AND COOLER TEMPERATURES. VERY CHILLY TEMPERATURES CAN BE EXPECTED THROUGH THE END OF THE WEEK...AS NEARLY ALL AREAS OF THE MOJAVE DESERT WILL SEE AT LEAST ONE FREEZE BY FRIDAY. && .UPDATE...STRONG LOW OVER SOUTHERN BRITISH COLUMBIA WILL CONTINUE TO DEEPEN AND INTENSIFY TODAY. LEAD SHORTWAVE WILL MOVE SOUTHEAST ACROSS SW OREGON AND NORTHERN CALIFORNIA PUSHING COLD FRONT AND ASSOCIATED PRECIPITATION AS FAR SOUTH AS I-80 BY LATE THIS AFTERNOON. SHORTWAVE WILL MINOR OUT AS IT MOVES EAST ACROSS NORTHERN NEVADA TONIGHT BUT WILL BE FOLLOWED BY MORE DISTURBANCES IN NORTHWEST FLOW MONDAY. WIND AND COLDER TEMPERATURES WILL BE THE MAIN ISSUE THIS WEEK WHILE RAIN/SNOW AMOUNTS WILL BE LIGHT. FORECAST FOR THE REST OF TODAY LOOKS FINE. NO UPDATE. && .PREV DISCUSSION...910 AM PST SUN NOV 26 2006...SHORT TERM...ACROSS OUR CWFA...SATELLITE SHOWS SCATTERED CIRRUS NORTHWEST OF INTERSTATE 15 AND CLEAR SKIES SOUTHEAST. A LARGER VIEW SHOWS THE VERY IMPRESSIVE LOOKING SHORTWAVE TROUGH NEAR 44N 133W WHICH WILL BE THE FEATURE OF CONCERN THROUGH TOMORROW. IT WILL REACH THE NORTHERN CALIFORNIA COAST THIS EVENING...WITH PRECIP CHANCES RAPIDLY INCREASING OVER THE SIERRA AFTER SUNSET. AS MENTIONED BY PREVIOUS SHIFTS...THE EAST SIDE OF THE CREST SHOULD SEE LOTS OF SHADOWING...SO TAPERED POPS OFF VERY QUICKLY EAST OF THE CREST. PRECIP CHANCES WILL SPREAD ACROSS MOST OF THE CWFA DURING THE DAY MONDAY...THEN TAPER OFF FROM WEST TO EAST MONDAY NIGHT AS THE LEAD SHORTWAVE PULLS AWAY TO THE EAST. MEANWHILE...THE PARENT UPPER LOW SLOWLY MOVES FROM THE SOUTHERN BRITISH COLUMBIA COAST TO NORTHEASTERN WA...WITH VERY TIGHT PRESSURE AND TEMPERATURE GRADIENTS SETTING UP TO ITS SOUTH OVER OUR CWFA. CROSS SECTIONS FROM THE WRF SHOW RIDGETOP WINDS OVER THE SIERRAS NEAR 60 KNOTS MONDAY AFTERNOON AND EVENING...SO HOISTED A HIGH WIND WATCH FOR THIS AREA. WRF ALSO HINTS AT THE POSSIBILITY OF A DOWNSLOPE WIND EVENT INTO THE OWENS VALLEY...BUT TIMING IS IN QUESTION. THE MODEL SUGGESTS BEST DOWNSLOPE POTENTIAL MONDAY EVENING AND MONDAY NIGHT...BUT EXPERIENCE FROM THE T-REX PROJECT SHOWED THAT THESE EVENTS TEND TO OCCUR CLOSER TO THE CLIMATOLOGICAL MAXIMUM TIME OF 00Z THAN THE MODELS SUGGEST. FOR NOW...WILL LEAVE THE OWENS VALLEY ZONE OUT OF THE WATCH...BUT DID MENTION THE POSSIBILITY IN THE NPW AS A HEADS UP THAT THE WATCH MAY HAVE TO BE EXPANDED LATER. WIND ADVISORIES MAY ALSO BE NEEDED AT SOME POINT IN THE WESTERN MOJAVE DESERT. BY TUESDAY NIGHT...ANY LINGERING MOISTURE IS CONFINED TO LINCOLN AND MOHAVE COUNTIES...AND THE STRONG WESTERLY FLOW ALOFT HAS TURNED MORE NORTHWESTERLY. HAVE DEPICTED A DRYING TREND AT THIS TIME...AND A RATHER CONSERVATIVE WIND FORECAST WHICH MAY NEED TO BE BEEFED UP LATER DEPENDING ON THE LOCATION OF THE PARENT LOW AND TIGHT GRADIENTS. QUITE AN INTERESTING COUPLE OF DAYS SHAPING UP. .LONG TERM...ALL PRECIP ASSOCIATED WITH THE MON/TUES WX SYSTEM WILL HAVE PUSHED OUT OF THE CWA BY WED MORNING...BUT STRONG N-NE SFC WINDS WILL DEVELOP BEHIND THE TROUGH AS THE FOLLOWING SFC HIGH SLIDES SE ACROSS ID AND UT...RESULTING IN A FAIRLY TIGHT GRADIENT. TEMPERATURES WILL BE WELL BELOW NORMAL WEDNESDAY THROUGH FRIDAY...WITH COLD NE FLOW...LOW THICKNESS... AND MREF 850T ANOMALIES 2 STD DEV BELOW NORMAL ON WEDNESDAY AFTERNOON INTO THURSDAY. STILL EXPECTING FREEZING TEMPS OVERNIGHT WED AND THURS ACROSS THE LV VALLEY...WITH THURS NIGHT POTENTIALLY BEING THE COLDEST WITH LIMITED MIXING OF RAD COOLED AIR AT THE SFC. && .AVIATION...TAFS AND TWEBS ADEQUATELY DESCRIBE EXPECTED WEATHER CONDITIONS FOR AREA TERMINALS. SEE TAFS FOR KLAS...KVGT...KDRA...KBIH...KDAG...KEED FOR DETAILS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .VEF WATCHES/WARNINGS/ADVISORIES... .NV...NONE. .AZ...NONE. .CA...HIGH WIND WATCH ZONE 519 MONDAY AFTERNOON AND EVENING. PIERCE/MORGAN/KENNEDY HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Nov 26, 6:46 AM PST, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 646 AM PST SUN NOV 26 2006 AZZ001>003-036-CAZ519>527-NVZ014>022-270800- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 646 AM PST SUN NOV 26 2006 /746 AM MST SUN NOV 26 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT CHANCES FOR SNOW WILL INCREASE ON THE EAST SLOPES OF THE SOUTHERN SIERRAS TONIGHT...BUT HEAVY SNOW IS NOT EXPECTED. ELSEWHERE...NO HAZARDOUS WEATHER IS EXPECTED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CHANCES FOR MOUNTAIN SNOW AND VALLEY RAIN WILL SPREAD ACROSS THE MOJAVE DESERT AND SOUTHERN GREAT BASIN ON MONDAY AS A STRONG STORM SYSTEM MOVES INTO THE AREA. VERY STRONG WEST WINDS ARE ALSO EXPECTED OVER THE RIDGETOPS OF THE SIERRAS...AND A HIGH WIND WATCH IS IN EFFECT FOR THAT AREA. AS THE STORM SYSTEM PUSHES EAST MONDAY NIGHT...PRECIPITATION CHANCES WILL DECREASE...BUT BREEZY NORTH WINDS WILL USHER IN THE COLDEST AIR SO FAR THIS SEASON. MOST AREAS OF THE MOJAVE DESERT WILL SEE AT LEAST ONE FREEZE DURING THE WEDNESDAY THROUGH FRIDAY TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. SPOTTERS IN THE SIERRAS WHO OBSERVE SNOW OR SIGNIFICANT WINDS ARE ENCOURAGED TO REPORT ACCORDING TO STANDARD OPERATING PROCEDURES. MORGAN
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 2:19 AM PST | High Wind Watch | VEF | Inyo | 25 hr |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.